The Diabetes Forum Support Community For Diabetics Online banner

1 - 7 of 7 Posts

·
Registered
Joined
·
214 Posts
Discussion Starter · #1 ·
I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie. I'm not sure if it's the Jardiance side effects, general symptoms of diabetes or the increase in Abilify (for schizophrenia). I hate how much sleep I need. When I get tired, I want to eat more. I've gotten lax with the blood sugar testing.
:crying:
 

·
Registered
Joined
·
1,866 Posts
I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie. I'm not sure if it's the Jardiance side effects, general symptoms of diabetes or the increase in Abilify (for schizophrenia). I hate how much sleep I need. When I get tired, I want to eat more. I've gotten lax with the blood sugar testing.
:crying:
PhoenixFire...I am not even remotely qualified to comment due to your schizophrenia. Any possible interactions you may be having with medications and/or your diabetes would be purely speculative, which I would never do...and I would guess many on this website would feel the same.

I am very sorry for what you are going through and seriously hope that you and your medical professionals can work through this and help you find a better place.

God Bless and good luck...
 

·
Registered
Joined
·
214 Posts
Discussion Starter · #3 ·
PhoenixFire...I am not even remotely qualified to comment due to your schizophrenia. Any possible interactions you may be having with medications and/or your diabetes would be purely speculative, which I would never do...and I would guess many on this website would feel the same.

I am very sorry for what you are going through and seriously hope that you and your medical professionals can work through this and help you find a better place.

God Bless and good luck...
Thanks for the luck. I'll be seeing my doctor soon.
 

·
Registered
Joined
·
29 Posts
I'm spaced out and tired. I can barely focus on anything. I'm not that interested in things I usually enjoy. I feel like a zombie.
I often feel the same. I’ve been on Met for a month and began with 500 mg. Now I take 2000 mg @ day. Feeling zombie-like at times. Seems I always feel better after an hour nap. But likewise, my interest seems to wain on activities and things I used to enjoy. Or maybe it’s this crazy long Minnesota winter. Lack of sunlight “they” say. Will persevere and get through this too. FBG has come down from 130-140’s to 110’s so I guess that’s good.
 

·
Registered
Joined
·
214 Posts
Discussion Starter · #7 ·
My doctor recently prescribed me Jardiance, I took the first pill and I was in Zombieland, that was enough to get me to stop taking them.
I'm not sure if I can quit taking it. I'm finally losing weight but part of that is because I cut out a ton of junk food. I could ask the doctor for a lower dose and see if I feel better. The Pharmacist gave me 90 days of Jardiance instead of just one month so I have to stay on it for a while longer. It's expensive and I can't just throw it out. I should have just asked for 1 month. I'm so out to lunch I can barely manage my life and make decisions that make sense.

Because of a screw up on both mine and my doctor's side, I ran out of test strips and I can't get anymore unless I shell out $90 out of my own pockets. I'm not covered again until December 2019. In December 2018, my doctor prescribed Jardiance but not the blood measurer. My pharmacist had to call them and ask for a prescription for the reader and test strips. No one told me how much I should do it. They gave me a log book where it said do it before breakfast, after breakfast, before lunch...well you get the idea. So I used a lot.

So, I might be in more danger if I quit jardiance and am not measuring my blood until December.
:vs_laugh:

The only good side, is that I'm not working right now (because of schizophrenia) so it's not vital to be at my most alert.
 
1 - 7 of 7 Posts
Top